# SDR DLM88100547

- Difficulty date: March 1, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 61,257 hours, 47,994 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE EMERGENCY PATH LIGHT AT SEAT 31DE TO BE INOPERATIVE.       MAINTENANCE RESEATED THE CONNECTOR AND THE SYSTEM THEN OPERATED NORMALLY.  AN OPERATIONAL CHECK WAS NORMAL AND THE  AIRCRAFT WAS RETURNED TO SERVICE.
